# SDR FDEA201807262134

- Difficulty date: July 26, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 97,795 hours, 41,578 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: AJC7402
- Part serial: 000
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET, RT SIDE STIFFNER, BEHIND PANEL 364NR WAS CRACKED.  REPAIRED THE STIFFENER IAW SRM 55-20-00, VOL I, FIG 1, SHEET 4,  AND DRAWING AJC7402.
